# SDR CALA2013111292845

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 74,586 hours, 27,509 cycles
- Engine: Pwa PW2040
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HAS A NICK ON THE INNER PORTION OF BLADE LE 18.75 INCHES FROM BLADE ROOT.  BLENDED BLADE IAW AMM 72-31-02.  ACCOMPLISHED CHECKED GOOD.  NO FURTHER ACTION REQUIRED.
